A Caltech Library Service

Circulating spatial solitons

Feigenbaum, Eyal and Orenstein, Meir and Scheuer, Jacob (2006) Circulating spatial solitons. Optics Letters, 31 (4). pp. 486-488. ISSN 0146-9592.

See Usage Policy.


Use this Persistent URL to link to this item:


A class of optical spatial solitons exhibiting propagation in a closed-loop orbit in a two-dimensional plane is presented. A closed-form particlelike model is derived, indicating that the quasi-centrifugal force acting on these solitons can be balanced by an inhomogeneity in the nonlinear index of refraction. Specifically, a circular-shaped nonlinear interface is shown to facilitate stable orbital propagation of solitons that carve their own circular cavity for a wide range of nonlinearity parameters.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2006 Optical Society of America Original Manuscript: November 3, 2005; Manuscipt Accepted: November 9, 2005
Subject Keywords:Kerr effect; Pulse propagation and solitons
Issue or Number:4
Record Number:CaltechAUTHORS:FEIol06
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2629
Deposited By: Archive Administrator
Deposited On:13 Apr 2006
Last Modified:02 Oct 2019 22:55

Repository Staff Only: item control page